Expositiones Mathematicae, ( ISI ), Volume (30), No (4), Year (2012-12) , Pages (376-388)

Title : ( Recent developments of the operator Kantorovich inequality )

Authors: Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


First, we take a historical glimpse at some significant refinements and extensions of the Kantorovich inequality. Second, we present some operator Kantorovich inequalities involving unital positive linear mappings and the operator geometric mean in the framework of semi-inner product $C^*$-modules and give some new and classical results in a unified approach.


, $C^*$-algebra, semi-inner product $C^*$-module, covariance--variance inequality, Kantorovich inequality, operator mean, operator inequality
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sal Moslehian, Mohammad},
title = {Recent developments of the operator Kantorovich inequality},
journal = {Expositiones Mathematicae},
year = {2012},
volume = {30},
number = {4},
month = {December},
issn = {0723-0869},
pages = {376--388},
numpages = {12},
keywords = {$C^*$-algebra; semi-inner product $C^*$-module; covariance--variance inequality; Kantorovich inequality; operator mean; operator inequality},


%0 Journal Article
%T Recent developments of the operator Kantorovich inequality
%A Sal Moslehian, Mohammad
%J Expositiones Mathematicae
%@ 0723-0869
%D 2012